# SDR SIMA20150209006

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 29,316 hours, 25,554 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Defective
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING WHEN TAXING ON TAXIWAY, THE LT BRAKE WAS MAKING UNUSUAL NOISE & FELT LIKE IT WAS CATCHING ALMOST LOCKING, COULD FEEL IT ON THE PEDAL.  STOPPED ACFT & REQUESTED OPERATIONS TO TOW US IN.  FLIGHT ATTENDANT ALSO REPORTED UNUSUAL LOUD NOISE.  WITH LT GEAR ON AXLE JACK FOUND NR 2 WHEEL WOULD BIND DURING FWD ROTATION. R & R NR 2 BRAKE & WHEEL ASSEMBLY IAW WC 32-600-14 & 32-700-11.  RESPECTIVE, LT MAIN WHEEL PN 31641 SN 32970234P.
